Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Multiple point self-transverse immersion of $ M^8 \looparrowright \mathbb{R}^{11}$ and $ M^9\looparrowright \mathbb{R}^{13}$


Author: Mohammad A. Asadi-Golmankhaneh
Journal: Bull. Amer. Math. Soc. 46 (2009), 534-534
Published electronically: February 3, 2009
Full-text PDF

Abstract | Additional Information

Abstract: Paper retracted by the publisher after the original posting date of February 3, 2009, and prior to preparation of the printed issue due to publisher error.


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-09-01251-8
PII: S 0273-0979(09)01251-8
Published electronically: February 3, 2009
Article copyright: © Copyright 2009 American Mathematical Society